# SDR SWAA002421

- Difficulty date: November 21, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 28,816 hours, 28,646 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 5417N509
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND EEPLS INOP AT ROWS 10 TO 15.  RE-PINNED CONNECTOR WIRING PER MM.
